# SDR TWAA9809114

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 1128-1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CORROSION ON GALLEY TIE-DOWN AT STATION 1128 TO STATION 1174, BL 0.  REMOVED CORROSION PER SRM 51-10-3, PARA 31-42, AND REPLACED TRACK PER SRM 51-01, 53-14-3, PGE 47.  (M)
